Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Ear infection, blockage, spot on eardrum. On medication. Treatment?

my daughter had an ear infection about a month ago, she took the meds and the dr says she has no infection. She says that her ear is stopped up and feels weird. The dr says she has a spot on her eardrum that looks like she had tubes in her ear before. She has never had tubes in her ear...they referred me to a specialist. What do you think it is?
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, it appears to be the infection of the middle ear, or mastoiditis, or block of the eustachian tube running from the middle ear to the pharynx.Rarely it could be due to anxiety that there is some thing in the ear due to some scratches.
I advise you to consult an E.N.T.surgeon for diagnosis, you may need to have M.R.I. for confirmation. Thank you.
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor